# SDR 56041

- Difficulty date: November 11, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N142YV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 15,266 hours, 22,757 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING IN PNC. THE RIGHT PROPELLER AUTOFEATHER SYS CYCLED THE PROP IN AND OUT OF FEATHER SEVERAL TIMES. WHILE THE ENGINE CONTINUED TO PRODUCE POWER.
